# SDR ASAA2019051829376

- Difficulty date: May 18, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 40,681 hours, 12,123 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH006257
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 30,348 hours, 9,122 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IDLE LEAK CHECK OF #1 ENGINE. FOUND OIL LEAKING FROM IDG VALVE CAP PLATE. GROUNDED - YES. REMOVED #1 ENGINE IDG IAW AMM 24-11-11-000-801. INSTALLED A SERVICEABLE IDG IAW AMM 24-11-11-400-801 PARA 3A THRU 3H. ACCOMPLISHED AMM 24-11-11-400-801 PARA 3.I. THRU 3.L INSTALLATION COMPLETE.
